Binge eating while withdrawing from Paxil.

I have been withdrawing off of Paxil for about a month.  The entire time I have been withdrawing, I have been binge eating.  I have gained 4 pounds, which I could not afford to gain.

I have had a binge eating problem for most of my life so I know that withdrawing hasn’t caused me to eat uncontrollable.  It is the stress of withdrawing.  My body wants something to replace the missing Paxil and I am using food in its place.

I am almost done withdrawing and have done well with my eating yesterday and today.  I also went to the gym this morning.  I am going to begin yoga again as this actually curbs my appetite!

(Sigh)  Life can be so tiring!

Remember, it does get better!

More than Mental

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s